# SDR AALA981158

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70401
- Make and model: Doug DC-9-82
- Aircraft serial: 49312
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RDU - FLT 1287 - AFTER TAKEOFF RDU AN ODOR, LIKE BURNING RUBBER, ENTERED THE CABIN AND COCKPIT.  RETURNED RDU AND LANDED WITHOUT INCIDENT.  REPLACED BOTH COALESCER BAGS DUE TO OILY FILTHY CONDITION.  ACCOMPLISHED REQUIRED PACK BURNOUT PROCEDURE PER MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  NO SMEL OR ODOR AFTER CHECK.  (M)
